Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What can cause headaches and nosebleeds ?

Can novacaine at the dentist cause headaches and nosebleeds for my 5 year old child ?
Asked On : Sun, 8 Aug 2010
Answers:  3 Views:  658
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Infectious Diseases 's  Response
Hi Sandy
Welcome to healthcare magic.
Headache and nose bleed can be due to engorgement of blood vessels which could be due to heat stroke, migraine, sinusitis or other ENT problems or a sideeffects of medicines.Occasionally novocaine may cause such effect but the other causes should be ruled out too.
Thank you
Answered: Sat, 8 Oct 2011
I find this answer helpful
  Anonymous's Response
welcome to health care magic
novocaine is a local anaesthecia,,it can seldomely do that ,,other wise no side effects like headache and nose bleeding ,,check his blood pressure for that ,,,visit the doctor and consult him,,,,
take care
Answered: Sat, 8 Oct 2011
  Anonymous's Response
occasionally yes. it can also be trauma or sinusitis or hypertension.

click here for detailed consultation
Answered: Mon, 9 Aug 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor